# SDR A6WA200840177

- Difficulty date: March 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 14,417 hours, 13,056 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM CAUTION IN FLIGHT.  AUTOPILOT PITCH TRIM MESSAGE IN FLIGHT.  PERFORMED OPS CHECK OF STAB SYSTEM, NO FAULTS NOTED.  INTERROGATED HSTCU REF 27-41-00, NO FAULTS NOTED.  (M)
